# SDR ASAA2019101413996

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 21,977 hours, 7,012 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL RESETS W/MASTER CAUTION. GROUNDED - YES. PERFORMED B737-900 FIM TASK 21-62 TASK 842 THROUGH STEPS F(2)A. PER FIM FAULT WAS FOUND TO BE INTERMITTENT. NO CURRENT FAULTS NOTED.
